# SDR MASA20211111556

- Difficulty date: November 11, 2021
- Submitted: November 11, 2021
- Operation: Air carrier
- Aircraft: N246LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15239
- Aircraft time: 24,140 hours, 18,231 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: None
- Part number: CC67014002701
- Part serial: NA
- Condition: None
- Location: Panel 584eb/Fwd
- Part time: 24,140 hours, 18,231 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR DAMAGE WAS FOUND ON THE L/H INBOARD FLAP UPPER ACCESS PANEL 584EB, THE DAMAGE IS LOCATED IN THE FORWARD EDGE. PERFORMED PERMANENT REPAIR IAW CRJ 700/900 SRM 57-52-01-001-001-A01, DATED AUG-20-2010, EA 20-2021-199.
